# SDR 07FDEA01705

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: 6396002
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT AFT OVER WING DOOR CUTOUT HAS 1 EA STOP PAD CRACKED AT FWD UPP POS BS 825 REMOVED AND REPLACED STOP PAD REF.  52-20-002-8 PG.1
